Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems

Academic Article
Publication Date:
2014
Short description:
Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems / Ferrara, M., Khademloo, S., Heidarkhani, S.. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 1873-5649. - 234:4(2014), pp. 316-325. [10.1016/j.amc.2014.02.041]
Iris type:
1.1 Articolo in rivista
Keywords:
Multiple solutions, Perturbed fourth-order Kirchhoff-type elliptic problem, Critical
List of contributors:
Ferrara, Massimiliano; Khademloo, S; Heidarkhani, S
Authors of the University:
FERRARA Massimiliano
Handle:
https://iris.unirc.it/handle/20.500.12318/8291
Published in:
APPLIED MATHEMATICS AND COMPUTATION
Journal
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0